| Model Number |
ENF-VQ |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection that the rhino-laryngo videoscope exhibited insertion part coating peeled off.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.Correction is being made to previously submitted g3 - date received by manufacturer which was not late.The correct date was 06/13/2024.The device was returned to olympus for inspection, and a peeled coating of the insertion section was found.Based on the results of the investigation, the presumed cause and the root cause of the phenomenon could not be specified.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.It was confirmed that the device was shipped in accordance with its specifications.The events can be detected and prevented in accordance with the following sections of the instructions for use (ifu): instruction manual rhino-laryngo videoscope olympus enf type vq for safe use handling and general precautions do not pull the video cable.The endoscopic image may not be visible anymore.Do not coil the insertion tube, universal cord, or video cable of the endoscope with a diameter of less than 10 cm(diameter 10cm or less).Equipment damage may result.Do not apply shock to the distal end of the insertion tube, particularly the objective lens surface at the distal end.Visual irregularities may result.Do not twist or bend the bending section with your hands.The endoscope may be damaged.Do not squeeze the bending section forcefully.The covering of the bending section may stretch or break and cause water leaks.Olympus will continue to monitor field performance for this device.